Advil Infant's Concentrated Ibuprofen Drops For Fever & Aches, 50mg, Grape Flavored, 0.5 Oz, 2 Pack


Price:
$10.99
Stock:
In stock

Description

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer. Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. Based on lowering fever below 100°F as compared to Children’s Tylenol. 2 Pack Of UPC: 305730191227.

Payment & Security

American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Shop Pay Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed